MathSciNet Relay Station
MathSciNet bibliographic data
MR617292 (83b:34019) 34A60 (34K05 49E10)
Haddad, Georges Monotone trajectories of differential inclusions and functional-differential inclusions with memory. Israel J. Math. 39 (1981), no. 1-2, 83–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement